# SDR QXEA0001724

- Difficulty date: June 11, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CLIP CRACKED AT FRAME 5805 AND STRINGER 20.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 53-02-13, PAGE 4, FIGURE 2.
